Universidad Complutense de Madrid
E-Prints Complutense

Automata in semimodule categories

Impacto

Downloads

Downloads per month over past year



Meseguer Guaita, José and Sols, Ignacio (1975) Automata in semimodule categories. Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, 23 (11). pp. 1161-1166. ISSN 0001-4117






Item Type:Article
Subjects:Sciences > Mathematics > Logic, Symbolic and mathematical
ID Code:21768
Deposited On:11 Jun 2013 12:55
Last Modified:22 Jan 2016 15:01

Origin of downloads

Repository Staff Only: item control page